|Human Growth Complex
Mar 27, 2004
Can Human Growth Complex pills made by Ultra Lab, create resistance if someone is taking Sustiva/Trizivir treatment? After checking with an HIV Specialist, feel he didn't actually gave much thought, since his answer was that it will cause no harm, but like to get second opinion. Thank you for your time. Sincerely, Tj
| Response from Mr. Vergel
Do not waste your money on this product or any hormone precursors. If you are HIV positive and need to gain weight, talk to your doctor about Oxandrin, Deca Durabolin, Serostim, Winstrol, and testosterone. Also, ask your doctor to refer you to a good dietitian that knows something about HIV and who is not just a "pyramid pusher"
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Handjob Worried I Have HIV
- Diarrhea After Anal With Condom Worried I Have HIV
- Diarrhea After Unprotected Vaginal Sex Worried I Have HIV
- Flaky Skin After Fingering Stripper Sign Of HIV AIDS
- Hairy Tongue After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Itchy Balls After Touching Vagina Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.